# SDR SWIA200719014

- Difficulty date: December 8, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 17,808 hours, 23,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513112
- Part serial: 98251H6424
- Condition: Cracked
- Location: Cockpit
- Part time: 3,164 hours, 4,239 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 5554 - RIGHT WINDSHIELD SHATTERED WHILE TAXIING.  REPLACED WINDSHIELD ASSEMBLY IAW EMB120 MM 56-10-01.
